# SDR JGVR20250625002

- Difficulty date: June 25, 2025
- Submitted: June 25, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N334QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800164
- Aircraft time: 14,787 hours, 9,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED 3 AREAS OF CORROSION FROM LH WING LOWER SKIN, INBOARD OF THE INBOARD FLAP, PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION. REPAIRED CORROSION BLENDS NETJETS REQUEST FOR TECHNICAL SERVICES BY CLEANING, TREATING AND PRIMING REPAIR AREA.
